PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 114 | 3 | 303-309
Tytuł artykułu

Tail and moment estimates for sums of independent random variables with logarithmically concave tails

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For random variables $S= ∑_{i=1}^{∞} α_{i} ξ_{i}$, where $(ξ_i)$ is a sequence of symmetric, independent, identically distributed random variables such that $ln P(|ξ_i| ≥ t)$ is a concave function we give estimates from above and from below for the tail and moments of S. The estimates are exact up to a constant depending only on the distribution of ξ. They extend results of S. J. Montgomery-Smith [MS], M. Ledoux and M. Talagrand [LT, Chapter 4.1] and P. Hitczenko [H] for the Rademacher sequence.
Słowa kluczowe
Czasopismo
Rocznik
Tom
114
Numer
3
Strony
303-309
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-08-08
Twórcy
  • The Raymond and Beverely Sackler, Faculty of Exact Sciences, Tel Aviv University, Ramat Aviv, 69-978 Tel Aviv, Israel
autor
  • Institute of Mathematics, Warsaw University, Banacha 2, 02-097 Warszawa, Poland
Bibliografia
  • [B] E. Berger, Majorization, exponential inequalities and almost sure behavior of vector valued random variables, Ann. Probab. 19 (1990), 1206-1226.
  • [H] P. Hitczenko, Domination inequality for martingale transforms of Rademacher sequences, Israel J. Math. 84 (1993), 161-178.
  • [HK] P. Hitczenko and S. Kwapień, On the Rademacher series, in: Probability in Banach Spaces, Proc. 9th Internat. Conf., Sandbjerg, 1993, Birkhäuser, 1994, 31-36.
  • [K] J.-P. Kahane, Some Random Series of Functions, Heath, 1968.
  • [KR] M. A. Krasnosel'skiĭ and Ya. B. Rutickiĭ, Convex Functions and Orlicz Spaces, Noordhoff, Groningen, 1961.
  • [KW] S. Kwapień and W. Woyczyński, Random Series and Stochastic Integrals: Single and Multiple, Birkhäuser, 1992.
  • [LT] M. Ledoux and M. Talagrand, Probability in Banach Spaces, Springer, 1991.
  • [MO] A. W. Marshall and I. Olkin, Inequalities: Theory of Majorization and Its Applications, Academic Press, New York, 1979.
  • [MS] S. J. Montgomery-Smith, The distribution of Rademacher sums, Proc. Amer. Math. Soc. 109 (1990), 517-522.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv114i3p303bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.